# SDR REXA2016021000191

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG HAS A BROKEN ANGLE ON REAR OF FRONT FRAME, LOWER INBD SIDE.  R & R UNSERVICEABLE FITTING WITH SERVICEABLE FITTING IAW CMM 20-42-14.
